# SDR DL73K001287

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654656145
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER STUB FRAME FOR THE FORWARD SIDE OF THE AFT GALLEY DOOR CUTOUT WAS FOUND DAMAGE AND REPLACED ON ERA 334610-14  AT HMV.
